An iterative regularization method for ill-posed Hammerstein type operator equation

Thumbnail Image

Date

2009

Authors

George, S.
Kunhanandan, M.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

A combination of Newton's method and a regularization method has been considered for obtaining a stable approximate solution for ill-posed Hammerstein type operator equation. By choosing the regularization parameter according to an adaptive scheme considered by Pereverzev and Schock (2005) an order optimal error estimate has been obtained. Moreover the method that we consider gives quadratic convergence compared to the linear convergence obtained by George and Nair (2008). de Gruyter 2009.

Description

Keywords

Citation

Journal of Inverse and Ill-Posed Problems, 2009, Vol.17, 9, pp.831-844

Endorsement

Review

Supplemented By

Referenced By